# SDR 2023FA0000544

- Difficulty date: September 15, 2023
- Submitted: September 15, 2023
- Operation: General aviation
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Engine: Rroyce RB211535E4
- Engine time: 83,604 hours, 21,519 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Part number: M07624AU
- Part serial: DM4260
- Condition: Cracked
- Location: Zone 500
- Part time: 83,604 hours, 21,519 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INDUCTION AT STANDARDAERO, SAN ANTONIO FOR A SHOP VISIT. A CRACK OF APPROXIMATELY 4.5" WAS FOUND IN THE REAR FAN CASE AT THE 12 O'CLOCK POSITION AFT OF THE FRONT ENGINE MOUNT. PICTURES WILL BE EMAILED TO 9-AMC-SDR-PROGMGR@FAA.GOV AFTER SUBMITTING THIS REPORT.
